# SDR JJBA202502265043

- Difficulty date: February 20, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 39,449 hours, 27,524 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER ON LH CENTER FUSE I SKIN, BTW FR 19-20 AND BTW STR 14L-15L. REPAIR DOUBLER REMOVED TO INVESTIGATE ON LH CENTER FUSE I SKIN BTW FR19-20 AND BTW STR 14L-15L. LH CENTER FUSE I SKIN REPAIR.
